# SDR DLL10980896

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 1527095429
- Condition: Cracked
- Location: Ws 77
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LT, REAR SPAR WEB, OWS 77 LOWER CAP ATTACHMENT, REPAIR FOR WEB CRACK.  THE LT WING REAR SPAR WEB WAS FOUND WITH A .50 LONG CRACK  EMANATING FROM A FASTENER HOLE ATTACHING THE WEB TO THE LOWER SPAR CAP AT OWS 77.  THE WEB CRACK WAS ROUTED OUT AND AN ALUMINUM DOUBLER AND TRIPLER INSTALLED.  THE REPAIR WAS  ACCOMPLISHED PER ER/A 364580-14, REV A.
